MathSciNet Relay Station
MathSciNet bibliographic data
MR1293305 58G12 (19D55 30C65 57N99 58B30)
Connes, Alain; Sullivan, Dennis; Teleman, Nicolas Quasiconformal mappings, operators on Hilbert space, and local formulae for characteristic classes. Topology 33 (1994), no. 4, 663–681.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement